# SDR SIMA3508

- Difficulty date: December 15, 2000
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N211NE
- Make and model: Saab 340B
- Aircraft serial: 340B211
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GS00542405
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3910 - DFW - FOUND ROW 10B EMS FLOOR LIGHT INOPERATIVE.  RELAMPED EMS FLOOR LIGHT AT 10.  OPS CHEK GOOD.  (M)
